Annales Academiæ Scientiarum Fennicæ


Volumen 44, Fasciculus 1, 2019


Aldaz, Jesús M.: Boundedness of averaging operators on geometrically doubling metric spaces, pp. 497–503

Backes, Lucas, and Davor Dragicevic: Periodic approximation of exceptional Lyapunov exponents for semi-invertible operator cocycles, pp. 183–209

Bongers, Tyler: Stretching and rotation sets of quasiconformal mappings, pp. 103–123

Chen, Shaolin, Antti Rasila, and Matti Vuorinen: Characterizations of Hardy-type, Bergman-type and Dirichlet-type spaces on certain classes of complex-valued functions, pp. 427–448

Christodoulou, Argyrios, and Ian Short: A hyperbolic-distance inequality for holomorphic maps, pp. 293–300

Ciska-Niedzialomska, Malgorzata, and Kamil Niedzialomski: Rodin's formula in arbitrary codimension, pp. 221–229

Costea, Serban: Sobolev–Lorentz capacity and its regularity in the Euclidean setting, pp. 537–568

Don, Sebastiano, and Davide Vittone: A compactness result for BV functions in metric spaces, pp. 329–339

Eriksson-Bique, Sylvester: Alternative proof of Keith–Zhong self-improvement and connectivity, pp. 407–425

Fletcher, Alastair, and Ben Wallis: The orbits of generalized derivatives, pp. 485–495

Fraser, Jonathan M., Kathryn E. Hare, Kevin G. Hare, Sascha Troscheit, and Han Yu: The Assouad spectrum and the quasi-Assouad dimension: a tale of two spectra, pp. 379–387

Fu, Zunwei, Shanzhen Lu, Hongbin Wang, and Liguang Wang: Singular integral operators with rough kernels on central Morrey spaces with variable exponent, pp. 505–522

Gabriyelyan, Saak: Locally convex spaces and Schur type properties, pp. 363–378

Galanopoulos, Petros, and Daniel Girela: The closure of Dirichlet spaces in the Bloch space, pp. 91–101

Hansen, Wolfhard, and Ivan Netuka: Nearly hyperharmonic functions and Jensen measures, pp. 3–14

Hu, Guoen: Weighted complete continuity for the commutator of Marcinkiewicz integral, pp. 459–484

Hu, Jun, and Oleg Muzician: Cross-ratio distortion and Douady–Earle extension: III. How to control the dilatation near the origin, pp. 523–536

Jung, Derek: BiLipschitz embeddings of spheres into jet space Carnot groups not admitting Lipschitz extensions, pp. 261–280

Kayumov, Ilgiz R., and Saminathan Ponnusamy: On a powered Bohr inequality, pp. 301–310

Laine, Ilpo, and Kazuya Tohge: Tropical meromorphic functions in a finite interval, pp. 341–361

Lanucha, Bartosz, and Maria T. Nowak: Examples of de Branges–Rovnyak spaces generated by nonextreme functions, pp. 449–457

Melentijevic, Petar: Norm of the Bergman projection onto the Bloch space with M-invariant gradient norm, pp. 211–220

Mizuta, Yoshihiro, Takao Ohno, and Tetsu Shimomura: Boundary growth of generalized Riesz potentials on the unit ball in the variable settings, pp. 125–140

Nimer, A. Dali: Uniformly distributed measures have big pieces of Lipschitz graphs locally, pp. 389–405

Olsen, Lars: Average box dimensions of typical compact sets, pp. 141–165

Ramos, João P. G.: Sharp total variation results for maximal functions, pp. 41–64

Reijonen, Atte: Remarks on one-component inner functions, pp. 569–580

Sevost'yanov, Evgeny: On boundary extension of mappings in metric spaces in the terms of prime ends, pp. 65–90

Shekhar, Atul, Huy Tran, and Yilin Wang: Remarks on Loewner chains driven by finite variation functions, pp. 311–327

Starnes, Andrew: The Loewner equation for multiple hulls, pp. 581–599

Tanaka, Hitoshi, and Kôzô Yabuta: The n-linear embedding theorem for dyadic rectangles, pp. 29–39

Yanagishita, Masahiro: Smoothness and strongly pseudoconvexity of p-Weil–Petersson metric, pp. 15–28

Yang, Yunyan, and Xiaobao Zhu: Prescribing Gaussian curvature on closed Riemann surface with conical singularity in the negative case, pp. 167–181

Zhao, Wenqiang: Asymptotical dynamics for non-autonomous stochastic equations driven by a non-local integro-differential operator of fractional type, pp. 231–260

Zhou, Xiaodan: Absolutely continuous functions on compact and connected 1-dimensional metric spaces, pp. 281–291